# SDR FDEA201403120490

- Difficulty date: March 12, 2014
- Submitted: March 13, 2014
- Operation: Air carrier
- Aircraft: N716FD
- Make and model: Airbus A300 B4-622
- Aircraft serial: 358
- Aircraft time: 39,606 hours, 36,909 cycles
- System (JASC): 2612 · Fire Detection
- Part: Smoke Detector
- Part number: CGDU220000
- Part serial: 50248
- Condition: False Indication
- Location: E/E Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RECEIVED AVIONICS SMOKE WARNING AT CRUISE ALTITUDE.  AFTER INITIAL STEADY WARNING THE WARNING BECAME INTERMITTENT.  NO SIGN OF SMOKE THROUGH THE SNIFFER.
